Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: withdrawal symptoms from Zoloft odells

Posted by MelanieKlem on October 19, 2003, at 9:45:56

In reply to withdrawal symptoms from Zoloft, posted by odells on November 19, 2000, at 15:57:35

I have taken zoloft before. I stopped several months ago and the biggest side effect was "brain-zaps". I slowly decreased the zoloft..and then just stopped taking it altogether. I have still been getting the "zaps" daily...very many times throughout the day...I am trying to just deal with it, as I no longer wish to take the zoloft at all. All I want to know is will these for sure go away? This is not a permanant thing right??? Thank you, Melanie



Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:MelanieKlem thread:49078
URL: http://www.dr-bob.org/babble/20031015/msgs/270785.html